# SDR JIKA20230427401

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120FC
- Aircraft serial: 120110
- Aircraft time: 37,356 hours, 44,712 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: G, H

## Discrepancy

THE FLIGHT CREW REPORTED SMOKE IN THE COCKPIT DURING DESCENT INTO KMFR. THE AIRCRAFT LANDED IN KMFR WITHOUT INCIDENT. EMERGENCY VEHICLES WERE DISPATCHED. PDX MAINTENANCE DROVE OUT TO AIRCRAFT AND DEFERRED LH PACK. MAINTENANCE DROVE TO KMFR AND DEFERRED THE LH PACK IAW MEL 21-50-2.  A/C WAS PLACARDED AND DEFERRED PER MEL AND RETURNED TO SERVICE.  AIRCRAFT IS CURRENTLY DOWN, AND THIS MEL SQUAWK IS BEING WORKED ALONG WITH OTHER MAINTENANCE TASKS.  SUPPLEMENTAL SDR WILL BE SUBMITTED ONCE THE AIRCRAFT HAS BEEN REPAIRED AND MEL HAS BEEN CLEARED.
